# SDR AALA970421

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 190-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CUSP CORRODED STATION 190-200, 10 INCHES INBOARD FROM FORWARD ENTRY CUTOUT.  CUTOUT DAMAGED AREA, SPLICED IN NEW CUSP MATERIAL PER SRM 53-01.  (M)
